# SDR ASAA2014090109028

- Difficulty date: September 1, 2014
- Submitted: September 4, 2014
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 21,496 hours, 6,468 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM LOCKED UP ON GROUND, ACFT GROUNDED. SATCOM CHECKLIST ACCOMPLISHED, NORMAL OPS RESTORED.
